# SDR DALA2023082106816

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 60,036 hours, 31,138 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 FOR APU ODOR, APU CONSIDERED INOP. CORRECTIVE ACTION: APU LEAK ISOLATION AND REPAIR APU PER AMDS W/C 4900-2001. (4927263)
